Ok so I've posted so many questions about lyrica...now it looks like I may be taken off of it. The low dose of 100mg per day wasn't enough so they increased it to 250mg per day...my hands swelled so bad that I thought I would have to cut my ring off! Also my feet swelled up so bad I could bearly walk on them and I couldn't fit in my shoes. So they lowered me back down to the 100mg per day dose until I see my doctor. I am almost certain they will take me off the lyrica because of these side effects and for my weight gain. Has anyone tried anything else that works? Before the lyrica I was in pain so much that I couldn't do ANYTHING without being in pain. I was almost to the point where I didnt want to say anything about the side effects, but it did get bad.
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...